On the Glicksberg theorem for locally quasi-convex Schwartz groups

Volume 201 / 2008

Lydia Außenhofer Fundamenta Mathematicae 201 (2008), 163-177 MSC: 22A05, 46A11. DOI: 10.4064/fm201-2-5

Abstract

We prove that every locally quasi-convex Schwartz group satisfies the Glicksberg theorem for weakly compact sets.

Authors

  • Lydia AußenhoferMathematisch-Geographische Fakultät Eichstätt-Ingolstadt
    Ostenstr. 26
    D-85072 Eichstätt, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image